Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Stably and almost complex structures on bounded flag manifolds


Author: Yusuf Civan
Journal: Proc. Amer. Math. Soc. 134 (2006), 1537-1548
MSC (2000): Primary 57S25, 57N65
Published electronically: October 18, 2005
MathSciNet review: 2199203
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the enumeration problem of stably complex structures on bounded flag manifolds arising from omniorientations, and determine those induced by almost complex structures. We also enumerate the stably complex structures on these manifolds which bound, therefore representing zero in the complex cobordism ring $ \Omega_*^U$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 57S25, 57N65

Retrieve articles in all journals with MSC (2000): 57S25, 57N65


Additional Information

Yusuf Civan
Affiliation: Department of Mathematics, Suleyman Demirel University, Isparta, 32260, Turkey
Email: ycivan@fef.sdu.edu.tr

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08085-8
PII: S 0002-9939(05)08085-8
Keywords: Bounded flag manifolds, torus actions, stably and almost complex structures
Received by editor(s): April 23, 2004
Received by editor(s) in revised form: December 16, 2004
Published electronically: October 18, 2005
Communicated by: Paul Goerss
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.